| Model Number |
72200903 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during an arthroscopy procedure, the cannula broke very easily when it was connected, all the pieces were removed.The procedure was successfully completed without delay using a back-up device.No patient injury or other complications were reported.
Additional Manufacturer Narrative
H3, h6: the reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A complaint history review concluded this was a repeat issue.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files found that the reported failure was documented appropriately.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
Event or Problem Description
It was reported that, during an shoulder arthroscopy procedure, the cannula broke very easily when impacting the anchor, the surgeon did not use the hammer, so he applied force and caused the cannula to break.The instrument broke outside of the patient.The procedure was successfully completed without delay using a back-up device.No patient injury or other complications were reported.